Chris, I would not assume HT will lose it.
I've been on HT for a while now (awaiting RT, but there's been a much longer delay than is typical). It doesn't seem to directly impact erections. It impacts libido, and as a side effect, that impacts erections. I would say it's more difficult to get started because with reduced libido, your mind easily wanders to something else, but if you keep your mind on what you're doing and stop it from wandering, erections are just the same as before. You also need to keep concentrated once it's hard, and again, it's easy to suddenly think, did I put the rubbish bins out, or some such, and find it's losing hardness, but it returns when you get your mind back on to what you're doing.
I think the most difficult part is imagining beforehand the effect of reduction/loss of libido. Having been told beforehand by the ED nurse, "use it or lose it", I'd thought to myself, well that's not going to be difficult! However, it is without libido. You may need to force yourself when you aren't actually that interested. You need to explain that to your partner too. Maybe agree some pact between you where it's OK, or even encouraged, for her to drive things even if you seem uninterested.
Of course, my experience may not be universal, and there might be others who lose erection capability directly from HT. There is certainly another thread here at the moment where Davywls hasn't lost libido on HT.
EDIT: Urgh... I had two threads open and thought I was reading/editing a the new one, not a 2 year old one...
Edited by member 29 May 2019 at 18:20
| Reason: Edited old thread in error.